Jacobi operators and orthonormal matrix-valued polynomials. I
AbstractIt is shown that every self-adjoint operator in a separable Hilbert space is unitarily equivalent to a block Jacobi operator. A system of orthogonal operator-valued polynomials is constructed.
How to Cite
HatamlehR., and ZolotarevV. A. “Jacobi Operators and Orthonormal Matrix-Valued Polynomials. I”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 2, Feb. 2017, pp. 228-39, http://umj.imath.kiev.ua/index.php/umj/article/view/1688.